View Full Version : new meds bad results
10th October 2004, 10:05 PM
i know i post alot but you guys have took and tested more meds than i have and i was given a new med yesterday from primary called methocarbamol. i have only took it once and it made my pain double including by the start of last night to present my breast feel like they are bruised and swollen and very sore to touch.
never had breast do this before and were fine untill took med. has anyone took this med before or have any insight on this would be nice
10th October 2004, 10:28 PM
I'm on Methacarbamol just now, I take 6 a day and I haven't had any problems like you have described. :???: I've been on them for a few months. I don't remember anything about breast tenderness in the wee booklet that came with my pills. I take painkillers as well as the muscle relaxants and I have a lot of problems with side effects from my Tylex tablets.
I'll go and have a look at the side effects info on the Methathingies for you right now. Back in a minute. :squeeze:
10th October 2004, 10:42 PM
Okay I've had a look at the leaflet that I got with my tablets and I don't know if this will be any help or if you have a copy yourself.
If any of the following effects are troublesome, you should tell your doctor: restlessness, anxiety or worry,dizziness, feeling sick or vomiting, tremor or shakiness.
If you notice any of the following rare symptoms, you should stop taking the tablets and call your doctor immediately: Confusion, convulsions, fits and rash or swelling about the face or neck and shortness of breath which may be a sign of allergy.
This doesn't really relate to the problem you are experiencing but you could I suppose be allergic, I don't know :???: Could it be a symtom of something else, maybe PMS and it was just a coincedence. I'm sorry I can't help more :( I hope you feel better soon. :squeeze:
10th October 2004, 10:45 PM
could it bee that im so far past the recovery point that nothing works or it inhanses the pain? i mean i have tooken many meds docs have prescribed and none they have given over the past 1yr and half have worked at all.
10th October 2004, 10:46 PM
no not pms. i only have my cylcle one day a month. i wish that was it.
thanks though for trying
10th October 2004, 10:48 PM
Oh I wish I could help :cry: it's horrible being in pain. :mope:
12th October 2004, 04:52 AM
Just realized that I am also on this med (only as needed... Dr gave me four different meds to play around with, and I use this one only once in a while). Thankfully I didn't get any nasty reactions to it. I hope you are feeling better Michelle!
Powered by vBulletin® Version 4.2.2 Copyright © 2015 vBulletin Solutions, Inc. All rights reserved.